Alert archive / California / Flash Flood Warnings in 2013
Flash Flood Warning 35, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 8, 2013, 2:57 PM MST for La Paz County, Arizona; Imperial County, Riverside County, California. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2013, 2:57 PM MST (21:57 UTC)
- Expired
- Sep 8, 2013, 4:30 PM MST
- In force
- 93 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
Counties La Paz County, AZ, Imperial County, CA, Riverside County, CA
The radar
The Yuma radar (KYUX), 121 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 10.0 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2318 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
580
WGUS55 KPSR 082157
FFWPSR
AZC012-CAC025-065-082330-
/O.NEW.KPSR.FF.W.0035.130908T2157Z-130908T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
257 PM PDT SUN SEP 8 2013
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME NORTHEASTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA...
SOUTHEASTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
WEST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA...
FOR BLYTHE AND VICINITY...INCLUDING PORTIONS OF THE NEARBY
COLORADO RIVER.
* UNTIL 430 PM PDT/430 PM MST/
* AT 249 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
HEAVY THUNDERSTORM RAINS MOVING TOWARD BLYTHE FROM THE WEST.
EXCESSIVE RAINFALL WILL LIKELY LEAD TO FLOOD OR FLASH FLOODING...
AND PONDING OF WATER IN THE NEARBY AGRICULTURAL AREAS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLYTHE
AIRPORT...NICHOLLS WARM SPRINGS AND BLYTHE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...ROADS...AND LOW LYING SPOTS. UNBRIDGED
CROSSINGS WILL BE ESPECIALLY DANGEROUS.
&&
LAT...LON 3365 11445 3348 11456 3340 11453 3352 11509
3379 11495
$$
HV1 follow-up statement
822
WGUS75 KPSR 082326
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
426 PM PDT SUN SEP 8 2013
AZC012-CAC025-065-082335-
/O.EXP.KPSR.FF.W.0035.000000T0000Z-130908T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-RIVERSIDE CA-IMPERIAL CA-
426 PM PDT SUN SEP 8 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 430 PM PDT/430 PM MST/ FOR
EXTREME NORTHEASTERN IMPERIAL...SOUTHEASTERN RIVERSIDE AND WEST
CENTRAL LA PAZ COUNTIES...
HEAVY RAINFALL ACROSS THE AREA HAS ENDED. HOWEVER LINGERING RUNOFF
MAY STILL CAUSE PONDING OF WATER IN LOW LYING AREAS. USE CAUTION IF
TRAVELING IN OR AROUND BLYTHE THROUGH EARLY EVENING.
LAT...LON 3365 11445 3348 11456 3340 11453 3352 11509
3379 11495
$$
LEINSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 9:47 AM MST, 5 hours 10 minutes earlier.
Area forecast discussion, Sep 8, 9:47 AM MST, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 947 AM MST SUN SEP 8 2013 ...POTENTIAL FOR SLOW MOVING STORMS AND LOCALIZED FLASH FLOODING THROUGH TUESDAY... .SYNOPSIS... A SIGNIFICANT INCREASE IN MOISTURE WILL BRING COOLER TEMPERATURES AND AN UPSWING IN SHOWER AND THUNDERSTORM ACTIVITY TODAY INTO THE EARLY PART OF THE WEEK. CLOUDY SKIES IN COMBINATION WITH THE SHOWERS AND THUNDERSTORMS WILL KEEP HIGHS WELL BELOW NORMAL THROUGH WEDNESDAY. MOISTURE WILL BE SLOW TO CLEAR OUT OF THE AREA...KEEPING AT LEAST SLIGHT CHANCES IN THE FORECAST THROUGH THE END OF THE WORK WEEK. && .DISCUSSION... MOISTURE-RICH ATMOSPHERE COUPLED WITH FAVORABLE UPPER LEVEL SUPPORT ACROSS THE REGION HAS ALLOWED EARLIER LIGHT SHOWER ACTIVITY TO EXPAND INTO LARGE AREAS OF SHOWERS WITH EMBEDDED THUNDER ACROSS MUCH OF CENTRAL ARIZONA THIS MORNING. EXPANSION OF PACIFIC TROUGHING NOTED ON BOTH WATER VAPOR IMAGERY AND THE YUMA VAD WIND PROFILE. CLEAR INTRUSION OF AT LEAST MID LEVEL DRYING NOTED INTRUDING FROM THE WEST ACROSS SONORA AND BAJA CALIFORNIA AS WELL AS BROAD WESTERLY FLOW THROUGH MUCH OF THE LEVELS ON THE YUMA VAD. WITH TROUGHING TO OUR WEST AND ANTICYCLONIC RIDGE FLOW TO OUR EAST...CONDITIONS HAVE COME TOGETHER TO SUPPORT DEEP MOISTURE (COURTESY OF WHAT WAS TROPICAL SYSTEM LORENA IN HER VARYING FORMS) INTO THE REGION AND DIFLUENT FLOW OVERHEAD AND TO OUR NORTH TODAY. WITH THIS SET-UP IN PLACE...FELT CONFIDENT TO ISSUE A FLASH FLOOD WATCH FOR THE CENTRAL ARIZONA DESERTS...INCLUDING MARICOPA...NW PINAL AND SOUTHERN GILA COUNTIES THROUGH 9 PM MST. WITH THE ANTECEDENT RAINFALL THIS AM...EXPECTED SHOWERS AND STORMS THROUGHOUT THE REMAINDER OF THE DAY WILL ONLY UP THE FLASH FLOODING THREAT. FORECAST HIGHS TODAY WILL BE TRICKY ACROSS THE REGION AS CLOUD COVER AND STORM ACTIVITY WILL WORK AGAINST THE LOW 90S POTENTIAL IN PHOENIX SOUNDING. OUT WEST...WHERE SLIGHTLY DRIER AIR AND MORE STABLE WESTERLY FLOW WILL HELP KEEP CLOUDS AT A MINIMUM...TEMPERATURES SHOULD COME IN AROUND MORE NORMAL READINGS...UPPER 90S TO LOW 100S. MADE POP...WX...QPF...AND TEMPERATURE ADJUSTMENTS FOR THE TODAY PERIOD. PREVIOUS DISCUSSION BELOW STILL APPLIES FOR OUR CONTINUED ACTIVE PERIOD THROUGH EARLY THIS WEEK. && .PREVIOUS DISCUSSION /ISSUED AT 400 AM MST/PDT... A CONSIDERABLE AMOUNT OF MAINLY MID-UPPER LEVEL CLOUD COVER CONTINUES TO STREAM NORTHWARD ACROSS THE STATE THIS MORNING. CURRENT RADAR SHOWS ISOLATED LIGHT SHOWERS THAT HAVE BEEN DRIFTING OVER THE WEST CENTRAL DESERTS AND ACROSS THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX...WITH RAINFALL TOTALS OF JUST SEVERAL HUNDREDTHS OF AN INCH NOTED AT SOME GAGES. WATER VAPOR SAT IMAGERY CLEARLY SHOWS AN UPPER LEVEL LOW OFF THE CALIFORNIA COAST. THE LOW IS SLOWLY GETTING CAUGHT UP IN THE WESTERLY FLOW...COURTESY OF THE JET ENERGY ASSOCIATED WITH AN UPPER LEVEL TROUGH OVER THE PACIFIC NORTHWEST...AND THE CONVERGENT FLOW CAN BE SEEN IN THE CLOUD FIELD STREAMING NORTHWARD FROM SONORA MEXICO INTO ARIZONA. A SERIES OF WEAK VORT MAXIMA EMBEDDED IN THE FLOW WILL MOVE NORTH ACROSS THE STATE TODAY...AND THIS WILL ONCE AGAIN GENERATE CONSIDERABLE CLOUDINESS ALONG WITH SHOWERS AND THUNDERSTORMS FOR SOUTH-CENTRAL ARIZONA. ATMOSPHERIC MOISTURE WILL REMAIN PLENTIFUL OVER THE NEXT SEVERAL DAYS...THE BULK OF THE MOISTURE DUE TO TROPICAL DEPRESSION LORENA TO OUR SOUTH AND PROGGED TO CONTINUE A SLOW TRACK NORTHWARD BEFORE STALLING OUT NEAR CENTRAL BAJA CALIFORNIA LATER TODAY. THE INFLUENCE OF TROPICAL DEPRESSION LORENA AS IT WEAKENS TO A REMNANT LOW WILL CONTINUE TO SEND SURGES OF MOISTURE NORTHWARD UP THE GULF OF CALIFORNIA AND ACROSS SONORA MEXICO. MODEL FORECAST SOUNDINGS ARE INDICATING PRECIPITABLE WATER VALUES OF 1.5 TO 2.0 INCHES WILL BE IN PLACE ACROSS THE REGION THROUGH TUESDAY. THE LOW OFF THE CALIFORNIA COAST...AND THE ASSOCIATED UPPER LEVEL JET DYNAMICS...WILL ALSO REMAIN STATIONARY OVER THE REGION IN THIS SAME TIME FRAME. THIS WILL HELP CREATE A BROAD UPPER LEVEL DIVERGENCE FIELD ACROSS SOUTHEAST CALIFORNIA...SOUTHWEST AND SOUTH-CENTRAL ARIZONA OVER THE NEXT SEVERAL DAYS THAT WILL FACILITATE SHOWERS AND THUNDERSTORMS TO FORM AND BASICALLY WRING OUT THE SURPLUS MOISTURE OUT OF THE ATMOSPHERE. A DECENT AMOUNT OF UNCERTAINTY REMAINS WITH THIS EVENT AS FAR AS TIMING AND PIN-POINTING THE MORE FOCUSED AREAS OF THE HEAVIEST RAINFALL. BROAD BRUSH CHANCE TO LIKELY POP FORECAST CONTINUES THROUGH AT LEAST MIDWEEK AND MOISTURE AND DYNAMICS WILL REMAIN OVER THE AREA. HARD TO EXACTLY SAY WHERE THE HEAVIEST RAINFALL AMOUNTS WILL BE. HOWEVER...THE PAST SEVERAL MODEL RUNS CONTINUE TO INDICATE THE HEAVIEST RAINFALL AMOUNTS COULD FALL ACROSS OUR ARIZONA ZONES AND MOST LIKELY FOCUS ACROSS HIGHER TERRAIN AREAS NORTH AND EAST OF PHOENIX WHERE AT LEAST ON THE LOWER LEVEL SCALE THERE IS A MORE OF AN UPSLOPE COMPONENT. TEMPERATURES WILL DEFINITELY BE ON THE DOWN TREND WITH EXPECTED LOWER DESERT HIGHS IN THE 90S STARTING SUNDAY AND LIKELY LASTING THROUGH THE MIDDLE OF THE WEEK AS CLOUD COVER AND PRECIPITATION ACTIVITY CONTINUE. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL... PLENTIFUL MONSOON MOISTURE COMBINED WITH EMBEDDED DISTURBANCES WILL KEEP A GOOD CHANCE OF SHOWERS OR THUNDERSTORMS IN THE FORECAST NEXT 24 HOURS. TIMING WILL BE TRICKY BUT BEST THREAT WINDOW WILL BE FROM AROUND EARLY AFTN THRU MID EVENING TODAY. WILL CONFINE VCTS MENTION TO MID AFTN THRU EARLY EVE...AROUND 21Z-04Z...BUT CANNOT RULE OUT A STORM AT OTHER TIMES. FOR SKY...WILL KEEP PREDOMINANT BKN DECKS 10-14K FEET THRU THE 24 HOUR TAF PERIOD...LOWER CIGS ARE LIKELY SHOULD HEAVIER SHOWERS OR THUNDERSTORMS DEVELOP IN THE AREA. WINDS TO BE ON THE LIGHT SIDE AND SOMEWHAT DIURNAL...BUT SHOULD FAVOR THE SOUTHEAST MOST OF THE TIME. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... PLENTIFUL MONSOON MOISTURE AND EMBEDDED DISTURBANCES ALOFT WILL KEEP A CHANCE OF SHOWERS OR AFTN/EVE STORMS IN THE PICTURE NEXT 24 HOURS BUT BETTER THREAT WILL BE EAST OF THE LOWER CO RIVER. WILL SIMPLY KEEP A VCSH IN THE TAFS FROM MID AFTN THRU EARLY EVE...BUT CANNOT RULE OUT A SHOWER OR EVEN A TSTM AT OTHER TIMES. FEEL WE WILL SEE CIGS MORE OFTEN THAN NOT IN THE MID LAYERS...10-15K FEET...FOR THE NEXT 24 HOURS...WITH OCNL HIGH BASED CU. WINDS TO BE LIGHT AND TENDING TO FAVOR THE SOUTH. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY... MONSOON MOISTURE WITH A FEW UPPER LEVEL DISTURBANCES WILL CONTINUE TO PROVIDE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDER- STORMS...ESPECIALLY IN THE MOUNTAINS...TUESDAY INTO WEDNESDAY. MOISTURE BEGINS TO THIN OUT THURSDAY THRU THE END OF THE WEEK WITH JUST A SLIGHT CHANCE FOR THUNDERSTORMS IN THE PICTURE EACH DAY. MINIMUM HUMIDITIES WILL VERY ELEVATED THROUGH WEDNESDAY...THEN LOWER SOMEWHAT...AND INTO THE 20 PERCENT RANGE...FOR THE REMAINDER OF THE WEEK. A WARMING TREND CAN BE EXPECTED WITH HIGH TEMPERATURES GRADUALLY RETURNING TO AROUND SEASONAL NORMALS BY THURSDAY. LIGHT WINDS ARE EXPECTED...EXCEPT ERRATIC AND GUSTY NEAR THUNDERSTORMS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...FLASH FLOOD WATCH UNTIL 9 PM MST THIS EVENING AZZ022>024-027-028. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...NOLTE AVIATION....CB FIRE WEATHER...CB/VASQUEZ
Hazardous weather outlook, Sep 8, 2:12 PM MST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 212 PM MST SUN SEP 8 2013 AZZ020-021-025-026-CAZ030>033-090400- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 212 PM MST SUN SEP 8 2013 /212 PM PDT SUN SEP 8 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN...STRONG GUSTY WINDS...SOME BLOWING DUST...AND FREQUENT LIGHTNING. THE FLASH FLOOD THREAT IS MODERATE TO HIGH. HEAVY RAINFALL CAN LEAD TO LOCALIZED FLOODING CONCERNS AND INCREASED FLOW IN WASHES AND CANALS. STORM RUNOFF CAN RAPIDLY FLOW ACROSS ROADWAYS...AND QUICKLY POOL IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MOISTURE WILL REMAIN PLENTIFUL THROUGH THE LATE WEEK. SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE AND THE FLASH FLOOD THREAT REMAINS HIGH THROUGH AT LEAST TUESDAY. STORM ACTIVITY IS EXPECTED TO TAPER OFF BY FRIDAY. STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...STRONG GUSTY WINDS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD REPORTING PROCEDURES. AZZ022>024-027-028-090400- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 212 PM MST SUN SEP 8 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM MST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA AND SOUTH-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN...STRONG GUSTY WINDS...SOME BLOWING DUST...AND FREQUENT LIGHTNING. THE FLASH FLOOD THREAT IS HIGH. HEAVY RAINFALL CAN LEAD TO LOCALIZED FLOODING CONCERNS AND INCREASED FLOW IN WASHES AND CANALS. STORM RUNOFF CAN RAPIDLY FLOW ACROSS ROADWAYS...AND QUICKLY POOL IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MOISTURE WILL REMAIN PLENTIFUL ALL WEEK. SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE AND THE FLASH FLOOD THREAT REMAINS HIGH THROUGH AT LEAST TUESDAY.. STORM ACTIVITY IS EXPECTED TO TAPER OFF BY FRIDAY. STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...STRONG GUSTY WINDS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD REPORTING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 8:16 AM MST | Areal Flood Advisory | PSR | Maricopa | 119 min |
| Sep 8, 8:16 AM MST | Flash Flood Watch | PSR | 10 hr | |
| Sep 8, 9:04 AM MST | Areal Flood Advisory | PSR | Gila, Maricopa, Pinal | 116 min |
| Sep 8, 12:36 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 114 min |
| Sep 8, 4:50 PM MST | Special Weather Statement | PSR | Yuma | 40 min |
| Sep 7, 5:26 PM MST | Special Weather Statement | PSR | Imperial | 49 min |
| Sep 7, 5:28 PM MST | Dust Storm Warning | PSR | 92 min | |
| Sep 7, 6:43 PM MST | Areal Flood Advisory | PSR | Imperial | 107 min |
| Sep 8, 2:35 PM MST | Severe Thunderstorm Warning | PSR | Riverside | 55 min |
| Sep 8, 2:47 PM MST | Areal Flood Advisory | PSR | Riverside | 3 hr |
| Sep 8, 2:59 PM MST | Special Weather Statement | PSR | Riverside | 61 min |
Nearby
Flash Flood Warnings in California, 2013Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.